Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Occasional swelling and stiffness on a thumb. Getting treated for PMR and fibromyalgia. Chances of arthritis?

I am currently being treated for PMR and Fibromyalgia . I would occasionally get swelling/ stiffness and bruising on one of my thumbs at the joint. This is now happening more frequently and on more places including the other thumb, palm and other fingers. My Rheumatologist said in passing that it could be arthritis . I m not convinced. Any ideas?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi thanks for the query.
First sincerely I would like to know the abbreviation of PMR. The complaints of pain your thumb and other fingers are indicating some form of rheumatological problems. The term arthritis is common word for any form of wear and tear which everybody gets. I suggest you to consult back your rheumatologist who can advice some blood tests to rule out rheumatological conditions.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor